# SDR MASA2010070200713

- Difficulty date: July 2, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 19,021 hours, 13,426 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Brake Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE OVERHEAT WARNING IN FLT NR 4 BTMS, IND 2 BRAKE OVERHEAT WARNING IN FLT.  R & R TEMP SENSOR AND ANTI SKID CONTROL UNIT, OPS GOOD.
